MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC FUSION 8MM-60CM SUPP PERIPHERAL GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MAQUET CARDIOVASCULAR LLC FUSION 8MM-60CM SUPP PERIPHERAL GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number FUSION 8MM-60CM SUPP PERIPHERAL GRAFT
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported using fusion 8mm-60cm supp peripheral graft, hemorrhage from approx 180 mm from the proximal side of fusion graft.Fusion graft was torn and connected only by the support ring.Fusion graft implanted in a brachiocephalic artery to right common iliac artery bypass in (b)(6) 2018.Explanted fusion graft and implanted gore-tex peripheral viabahn stent graft.Finished without any problems.
 
Event or Problem Description
The hospital reported using fusion 8mm-60cm supp peripheral graft, hemorrhage from approx 180 mm from the proximal side of fusion graft.Fusion graft was torn and connected only by the support ring.Fusion graft implanted in a brachiocephalic artery to right common iliac artery bypass on (b)(6) 2018.Explanted fusion graft and implanted gore-tex peripheral viabahn stent graft.Finished without any problems.Patient stable.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h3- corrected to "device discarded".Analysis of production: (3331/213/67) the device history records review concluded that there were ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period (b)(6) 2019 through (b)(6) 2021 was reviewed.There were no triggers identified for the review period device discarded: (4115/213/3221/67) despite request and/ or customer indicated that the device was discarded; however, the actual device involved in the adverse event had been already discarded and thus irretrievably lost for testing.H3 other text : device discarded.

Brand Name
FUSION 8MM-60CM SUPP PERIPHERAL GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key11356022
Report Number2242352-2021-00147
Device Sequence Number16980198
Product Code DSY
UDI-Device Identifier00384409005737
UDI-Public00384409005737
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberFUSION 8MM-60CM SUPP PERIPHERAL GRAFT
Device Catalogue NumberVS015030680
Device Lot Number25137568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date02/20/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight72 KG